Alert archive / Kansas / Flash Flood Warnings in 2016
Flash Flood Warning 40, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jul 28, 2016, 12:59 AM CDT for Sheridan County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2016, 12:59 AM CDT (05:59 UTC)
- Expired
- Jul 28, 2016, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Sheridan County, KS
The radar
The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 662 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1993 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
599
WGUS53 KGLD 280559
FFWGLD
KSC179-280900-
/O.NEW.KGLD.FF.W.0040.160728T0559Z-160728T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1259 AM CDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN SHERIDAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 400 AM CDT
* AT 1259 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SELDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3943 10024 3938 10071 3948 10072 3957 10072
3956 10028
$$
JRM1 follow-up statement
541
WGUS73 KGLD 280858
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
358 AM CDT THU JUL 28 2016
KSC179-280908-
/O.EXP.KGLD.FF.W.0040.000000T0000Z-160728T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHERIDAN KS-
358 AM CDT THU JUL 28 2016
...THE FLASH FLOOD WARNING FOR NORTHERN SHERIDAN COUNTY WILL EXPIRE
AT 400 AM CDT...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3943 10024 3938 10071 3948 10072 3957 10072
3956 10028
$$
024What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 12:25 AM CDT, 34 minutes earlier.
Area forecast discussion, Jul 28, 12:25 AM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Goodland KS 1125 PM MDT WED JUL 27 2016 .UPDATE... Issued at 554 PM MDT Wed Jul 27 2016 Difficult forecast for tonight as near term models...especially CAM's are far too aggressive as with respect to convective initiation as convective coverage has been very isolated. Seeing some attempts at towering cu along old outflow...but so far it does not appear that thunderstorm development will occur in the immediate near term. A few impressive storms in southeast Wyoming in advance of weak h5 trough. Not confident to remove thunder chances from the evening...but have dialed back coverage through 3z quite a bit. && .SHORT TERM...(This evening through Thursday) Issued at 147 PM MDT Wed Jul 27 2016 The short term forecast focus will be on the possibility of thunderstorms across the central high plains region from late this afternoon through tonight and again Thursday afternoon into Thursday night. The Central High Plains region remains under an increasingly northwest flow aloft with the upper level high pressure area over the southern Great Basin region and a trough over the Mississippi valley region deepening in response to a series of short wave trough moving through the upper flow into the central plains. These waves will continue to track through the forecast area both this evening and again on Thursday afternoon and evening. This is favorable timing for thunderstorm enhancement this evening and tomorrow afternoon. While the possibility for isolated severe thunderstorms exists this evening, there is a stronger possibility of severe storms on Thursday as there will be better moisture and shear available for storms to work with. Supercell thunderstorms are possible late in the day, likely continuing into Thursday night. .LONG TERM...(Thursday night through Wednesday) Issued at 147 PM MDT Wed Jul 27 2016 The extended period will start with a ridge in the western CONUS and a trough in the eastern CONUS. This will bring an upper level northwest flow over the CWA Thursday evening through late Friday night/early Saturday morning. Come Saturday, the trough will begin to push east and the ridge will move over the CWA. Thursday night will have the greatest potential for storms across the region. There is a mid-level shortwave that will move over the CWA from the late afternoon through the overnight hours which will help with lift. That, in combination with favorable instabilty factors of: MUCAPEs 2500-3500 J/kg, effective bulk shear around 55- 65 kts, dew points around 55-65 degrees Fahrenheit and lapse rates at 7+ C/km; will create a favorable environment for storms to develop. Large hail and damaging winds are possible where supercells develop; an isolated tornado or two can not be ruled out. Based off the current model runs the GFS and NAM differ slightly on location of the strongest storm potential, yet timing are very similar. The NAM has the majority of the CWA under a higher potential for severe storms, whereas the GFS has the severe potential more in the eastern half of the CWA. This differs slightly from the 06Z run of the GFS; so time will tell where the strongest storms will develop. Friday, another round of storms is possible but does not look as severe of a threat as Thursday. The trough begins to push further south and east, so the strongest storm potential looks to be south and southeast of the CWA. The current NAM model run shows the region to be dry Friday but the GFS and European have precipitation potential in the late afternoon into the evening, with the GFS keeping PoP chances into the overnight hours. Instability factors do not look impressive, with MUCAPEs only abound 1000-2000 J/kg and weak lapse rates and effective bulk shear. Saturday through Wednesday, look to be fairly similar in upper level pattern and precipitation potential. The region will be impacted by a ridge but each day, excluding Sunday which is expected to be dry, mid-level shortwaves move through the general flow and could potentially help initiate some isolated storms. Moisture from the Gulf of California and Arizona will potentially make its way up into the region each afternoon and evening, which will be the main source of moisture. As the end of the extended period approaches, the GFS and European start to differ slightly on upper level pattern. The GFS has the region still impacted by a more amplified ridge with a trough skimming the northwest states and the European has more of a zonal flow over the region with the trough skimming the north central states. Overall, the model differences don't seem to be making a major impact on the CWA at this time, but will be keeping an eye on it as the middle of next week approaches. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1122 PM MDT Wed Jul 27 2016 Scattered thunderstorms overnight appear to have moved south of the terminals for now...but more storms are developing in the Nebraska panhandle and moving southwest and may impact the area again before sunrise. There will also be some patch fog developing around sunrise. For Thursday...thunderstorm chances will continue to be the main aviation concern. There could be two rounds... one in the morning and stronger storms in the afternoon. Exact timing of the impacts is difficult so will carry VCTS during the times which have the best chances for a thunderstorm. Some severe storms will be possible in the afternoon with gusty winds and large hail. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JRM SHORT TERM...LOCKHART LONG TERM...CLT AVIATION...024
Hazardous weather outlook, Jul 27, 11:41 AM CDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1041 AM MDT WED JUL 27 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281645- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1041 AM MDT WED JUL 27 2016 /1141 AM CDT WED JUL 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS PORTIONS OF SOUTHWEST NEBRASKA. STORMS WILL BECOME SCATTERED AND INCREASE IN INTENSITY THROUGH THE LATE AFTERNOON AND EVENING AS THEY SPREAD ACROSS NORTHWEST KANSAS AND NORTHEAST COLORADO. ISOLATED STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA BY THURSDAY AFTERNOON AND WILL BECOME NUMEROUS THROUGH THE EVENING AND OVERNIGHT HOURS. MANY OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND EVEN A FEW TORNADOES POSSIBLE. LOCALIZED HEAVY RAINFALL IS ALSO A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 27, 11:40 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1140 PM CDT WED JUL 27 2016
KSZ014-015-280500-
THOMAS KS-SHERIDAN KS-
1140 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THOMAS AND
NORTHWESTERN SHERIDAN COUNTIES UNTIL MIDNIGHT CDT...
AT 1140 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR REXFORD...OR 14 MILES NORTHWEST OF HOXIE...MOVING SOUTH AT 25
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
REXFORD AND MENLO.
LAT...LON 3934 10079 3956 10087 3957 10062 3957 10060
3940 10049
TIME...MOT...LOC 0440Z 339DEG 23KT 3944 10069
JRMSpecial weather statement, Jul 27, 11:41 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1141 PM CDT WED JUL 27 2016 KSZ002-280500- RAWLINS KS- 1141 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAWLINS COUNTY UNTIL MIDNIGHT CDT... AT 1141 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF ATWOOD...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATWOOD...LUDELL AND BLAKEMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3985 10116 3989 10094 3972 10080 3973 10111 TIME...MOT...LOC 0441Z 302DEG 14KT 3977 10097 JRM
Local storm report, Jul 28, 12:02 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1102 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM HAIL 5 S ATWOOD 39.74N 101.04W
07/27/2016 E1.00 INCH RAWLINS KS PUBLIC
&&
HILLLocal storm report, Jul 28, 12:28 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1128 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND GST 10 S SHARON SPRINGS 38.75N 101.75W
07/27/2016 E60 MPH WALLACE KS TRAINED SPOTTER
ESTIMATED WINDS OF 50 TO 60 MPH.
&&
HILLSpecial weather statement, Jul 28, 12:30 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1230 AM CDT THU JUL 28 2016
KSZ003-280545-
DECATUR KS-
1230 AM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DECATUR COUNTY UNTIL
1245 AM CDT...
AT 1230 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF OBERLIN...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OBERLIN...DRESDEN AND LEOVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3963 10024 3957 10050 3957 10062 3977 10073
3988 10057
TIME...MOT...LOC 0530Z 323DEG 19KT 3977 10062
JRMLocal storm report, Jul 28, 12:48 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1148 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL REXFORD 39.47N 100.74W
07/27/2016 M2.00 INCH THOMAS KS PUBLIC
SOCIAL MEDIA REPORT.
&&
HILLThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:39 PM CDT | Special Weather Statement | GLD | Rawlins | 36 min |
| Jul 27, 10:08 PM CDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Jul 27, 10:20 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 27, 10:21 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 39 min |
| Jul 27, 10:27 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 22 min |
| Jul 27, 10:42 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 48 min |
| Jul 27, 10:58 PM CDT | Tornado Warning | GLD | Sherman | 17 min |
| Jul 27, 10:59 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 46 min |
| Jul 27, 11:06 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 24 min |
| Jul 27, 11:10 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 22 min |
| Jul 27, 11:21 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 39 min |
| Jul 27, 11:29 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 31 min |
| Jul 27, 11:36 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 39 min |
| Jul 27, 11:40 PM CDT | Special Weather Statement | GLD | Sheridan | 20 min |
| Jul 27, 11:41 PM CDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Jul 27, 11:46 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 14 min |
| Jul 27, 11:48 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 27 min |
| Jul 27, 11:52 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 38 min |
| Jul 27, 11:56 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 49 min |
| Jul 27, 11:57 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan, Thomas | 33 min |
| Jul 28, 12:00 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 23 min |
| Jul 28, 12:01 AM CDT | Tornado Warning | GLD | Wallace | 29 min |
| Jul 28, 12:09 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Wallace | 20 min |
| Jul 28, 12:19 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 29 min |
| Jul 28, 12:22 AM CDT | Tornado Warning | GLD | Wallace | 10 min |
| Jul 28, 12:25 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 50 min |
| Jul 28, 12:28 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 23 min |
| Jul 28, 12:29 AM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 31 min |
| Jul 28, 12:30 AM CDT | Special Weather Statement | GLD | Decatur | 15 min |
| Jul 28, 12:34 AM CDT | Flash Flood Warning | GLD | Wallace | 2 hr |
| Jul 28, 12:46 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace, Wichita | 25 min |
| Jul 28, 12:57 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 25 min |
| Jul 28, 1:01 AM CDT | Special Weather Statement | GLD | Sheridan | 14 min |
| Jul 28, 1:10 AM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 16 min |
| Jul 28, 1:10 AM CDT | Tornado Warning | GLD | Greeley, Wichita | 8 min |
| Jul 28, 1:12 AM CDT | Special Weather Statement | GLD | Rawlins | 18 min |
| Jul 28, 1:14 AM CDT | Special Weather Statement | GLD | Wichita | 46 min |
| Jul 28, 1:17 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 28 min |
| Jul 28, 1:20 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 25 min |
| Jul 28, 1:33 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 20 min |
| Jul 28, 1:39 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 22 min |
| Jul 28, 1:45 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 9 min |
| Jul 28, 2:02 AM CDT | Special Weather Statement | GLD | Graham | 13 min |
| Jul 28, 2:29 AM CDT | Special Weather Statement | GLD | Rawlins | 16 min |
| Jul 28, 2:53 AM CDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Jul 28, 3:05 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 28, 3:43 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 47 min |
| Jul 28, 4:23 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 52 min |
| Jul 28, 5:35 AM CDT | Special Weather Statement | GLD | Sherman | 25 min |
| Jul 28, 10:33 AM CDT | Special Weather Statement | GLD | Sherman, Thomas | 42 min |
| Jul 28, 11:17 AM CDT | Special Weather Statement | GLD | Logan, Wallace | 43 min |
| Jul 28, 11:20 AM CDT | Special Weather Statement | GLD | Cheyenne | 40 min |
| Jul 28, 11:56 AM CDT | Special Weather Statement | GLD | Wichita | 34 min |
| Jul 28, 12:00 PM CDT | Special Weather Statement | GLD | Rawlins | 30 min |
| Jul 28, 2:21 PM CDT | Special Weather Statement | GLD | Rawlins | 39 min |
| Jul 28, 3:01 PM CDT | Special Weather Statement | GLD | Decatur, Norton, Rawlins | 44 min |
| Jul 28, 3:09 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 51 min |
| Jul 28, 3:27 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 33 min |
| Jul 28, 3:51 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton | 39 min |
Nearby
Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.